# SDR 2002UALA01879

- Difficulty date: December 22, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N355UA
- Make and model: Boeing 737322
- Aircraft serial: 24361
- Aircraft time: 41,461 hours, 23,918 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME IS CRACKED STATION 767 STRINGER 9R.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED DOUBLER REPAIR.
